T Nation

20 on TRT Looking for Guidance


Hello everyone. I'm new to the forums and I'm seeking some knowledge from anyone who could help. Two months ago i started a cycle of Epistane. The cycle was not staked with anything. I had bought a bottle of Epi 2A 3A before the pro-hormone ban as well as some nolvadex before for the pct. I have been training for two years and thought it might be a good time to start a cycle. I had done all the proper research and felt comfortable starting the epistane. Early in the cycle i felt slightly anxious and foggy in the brain but nothing too alarming for me. As i got into into the third week i felt terrible all the time and ending being so anxious that i would cause myself to throw up. Right at the end of the third week decided to quit the cycle. i had been taking 30mg of epsitane a day for 3 weeks.

       The day after i stopped the cycle i had a couple drinks at a buddies house and ended up getting pretty intoxicated. I woke up the next day with the worse hangover of my life which lasted 3 days. The hangover was so bad i went to a doctors the second day. I didn't tell her about the epsitane and she had my liver and thyroid tested and both came back normal. After the horrible Experience with the epistane i was scared to take the nolvadex. The next couple days i still felt very anxious and foggy and generally not well. After still experiencing the anxiety and other symptoms i saw another doctor and told her about the epistane and the hangover. She didn't say anything about why the hangover was so terrible but she sent me off to get my test and b vitamin levels tested. My test level came back and i was at 90 ng/dl so i was prescribed 200mg of testosterone cypionate bi weekly by injection. I have been on the injections for 5 weeks and I'm still not feeling well i still feel very off and foggy. I know that the anxiety and foggyness could also be due to a vitamin d deficiency so after researching a vitamin d deficiency i believe that i could also be suffering from this especially since i notice my left i has be twitching often since i stopped the epsitane.

        I started taking 10,000 IUs of vitamin D daily for the past 3 weeks to see if that would help me feel better. But I'm still suffering from the foggyness and fatigue. I'm planning to get my vitamin d and test levels test before my next injection. Drinking has still been a problem for me. I'm a college student and want to be able to enjoy the weekends with my friends but since the epistane i cant drunk without having a severe 3 day hangover the following days. I really cant even have a couple beers without feeling horrible a couple hours later and into the next day. I really just want some input on what could still be causing these hangover and all these daily experiencing. I have done endless hours of research to find the cause or causes of my problems but i cant figure it out and I'm scared a doctor is going to have no clue either. I hope someone on here might have some information or advice on what could be wrong. Its all really starting to take a toll on my life.

Thank you for taking the time and readying my story.


We have seen some others hormonally crippled by that kind of shit. Buggers up gene expression.

You doc is also an idiot.

Please get up to speed reading these stickies:

  • advice for new guys
  • things that damage your hormones
  • finding a TRT doc

Get and post all of your lab work, with ranges.

You should try an HPTA restart, after you get educated. You need to more than your doctor, should be easy.